# SDR USAA920081752

- Difficulty date: September 27, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 28,527 hours, 9,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P209003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1121 - CLT - CABIN FLASHLIGHT AT 3L DOOR IS NOT FLASHING.  MX REMOVED AND REPLACED THE FLASHLIGHT AT 3L DOOR.  OPS CHECK GOOD.
